# SDR REXA2022060901105

- Difficulty date: April 30, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670374133
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 SEAT TRACK IS CORRODED BETWEEN F.S. 909 TO F.S. 985.	REMOVED CORRODED SEAT TRACK AT LBL 27. INSTALLED A SERVICEABLE SEAT TRACK AT LBL 27 BETWEEN F.S. 909 TO F.S. 985 IAW CRJ 700 A.M.M. 53-00-49-000-801-A17 AND 53-00-49-400-801-A17.
